MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE,9FR SOFT; CONTINUOUS MEASUREMENT THERMOMETER

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L GENERAL PURPOSE PROBE,9FR SOFT; CONTINUOUS MEASUREMENT THERMOMETER
Model Number 81-02S409
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, "temperature monitoring probe bouncing and having fluctuations during procedures." deroyal industries, inc.Has requested return of the device but has not yet received it.This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.
 
Event or Problem Description
A user facility reported, "temperature monitoring probe bouncing and having fluctuations during procedures.".
 
Additional Manufacturer Narrative
A user facility reported, "temperature monitoring probe bouncing and having fluctuations during procedures." deroyal industries, inc.Has requested return of the device but has not yet received it.The device history record was reviewed and no assembly issues were noted.Using samples returned from other similar complaints, functional and dimensional testing was conducted that determined there was an instability at the connector side.Through further investigation, it was determined that a crimp set differed between the older molex machine and new automatic machine.Because of this difference, there was more pressure applied that caused the pin to deform in some cases.It was determined that this is what led to the connector instability.A complaint to sales ratio was conducted over the past two years and found to be (b)(4).Root cause: the root cause of the issue was the use of factory-installed crimp sets in the automatic machines with a pressing surface width narrower than the pin width.This dimensional incompatibility generated excessive localized mechanical stress during crimping, resulting in pin deformation, altered electrical contact geometry, and subsequent connector instability under temperature conditions.Immediate corrections: considering that the identified root cause was connector instability caused by insufficient electrical contact between the wire and the pin, all personnel involved were instructed to incorporate an additional verification step during functional testing.This step consists of gently manipulating the connector by moving it slightly once in an upward and downward direction and from side to side, in order to detect any potential intermittent or unstable conditions.Additionally, the sampling plan applied by quality control was escalated from normal inspection to tightened inspection.As a result, the sample size per box (b)(4) was increased from 20 units to 32 units.This adjustment was implemented to strengthen detection capability, increase process oversight, and reduce the risk of escaping unstable units during the containment phase.Corrective actions: the automatic machine manufacturer (kingsing) and the local tool manufacturer (motrosa) were contacted.A dimensional modification of all automatic machine crimp sets was requested.Post implementation of these dimensional modifications indicate a substantial reduction in the instability rates.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
GENERAL PURPOSE PROBE,9FR SOFT
Common Device Name
CONTINUOUS MEASUREMENT THERMOMETER
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24388013
Report Number9613793-2026-00005
Device Sequence Number10289198
Product Code FLL
UDI-Device Identifier00749756046145
UDI-Public00749756046145
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K200631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-02S409
Device Lot Number62544695
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown